# SDR 07FDEA01298

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 656725110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIR FWD BULKHEAD STA 950A, RBL 22, L ANGLE AT BASE OF WALL SUPPORTS HAVE CORROSION ON UPPER SURFACE (2 EACH) DAMAGE TO 2 L ANGLES OUT OF LIMITS.  ORIGINAL MATERIAL WAS .050", REMAINING MATERIAL .035".  FABRICATED 2 REPAIR ANGLES, HEAT TREATED TO T4 ON SHOP WO NR 11841-1600-0001, AND INSTALLED.
